# SDR IPXA2022042881539

- Difficulty date: April 12, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N416UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23903
- Aircraft time: 34,022 hours, 22,391 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 149N7741
- Part serial: NSN
- Condition: Corroded
- Location: Fs1180-1240
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:CWING TO BODY STRUCTURE LOWER T CHORD AT FS 1180 TO FS 1240 RBL 50 LOWER FLANGE WAS EXFOLIATEDREMOVED AND REPLACED LOWER T CHORD PER SRM 51-40-02-0G
